# SDR DALA14026283157

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 31,305 hours, 16,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT WINDOW EXITS LOWER LT AND RT SIDE INOPERATIVE. REPLACED LT & RT EXIT MARKER LIGHTS IAW AMM 33-51.  REPLACED RT POWER SUPPLY BATTERY IAW AMM 33-51.   REPLACED LEFT MID EMERGENCY LIGHT POWER SUPPLY BATTERY IAW AMM 33-51.  TESTED OK VISUALLY.
